MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAH
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call compromised force sensor system alarm on the insulin pump.Customer¿s blood glucose level was 346 mg/dl.Troubleshooting for the prime rewind was performed.Customer advised during the manual prime process they received the alarm.Customer was advised to discontinue use of the device and revert to a backup plan.Customer was advised that the device would be replaced and agreed to return the product for analysis.
 
Additional Manufacturer Narrative
The insulin pump passed self test and unexpected restart error test.The insulin pump passed all operating currents tested with in the spec range and passed off no power test.Unable to confirm compromised force sensor alarm and unable to perform displacement test, rewind test, basic occlusion test, prime test, excessive no delivery test and occlusion test due to end cap broken off.The insulin pump received with cracked battery tube thread, cracked reservoir tube lip, cracked reservoir tube, cracked reservoir tube window, cracked case near display window corners, cracked on display window, missing end cap sticker and minor scratches on display window noted.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6632307
Report Number2032227-2017-20926
Device Sequence Number16297068
Product Code OYC
UDI-Device Identifier00613994918741
UDI-Public(01)00613994918741
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAH
Device Catalogue NumberMMT-523LNAH
Device Lot NumberA000204284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2017
Initial Date Received by Manufacturer 05/13/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR
Patient Weight95